Do Antidepressants Give Side Effects Every Day?
Hello Kay, Thank you for the question.
Sertraline is a selective serotonin reuptake inhibitor (SSRI) type of antidepressant that is widely used to treat mental health disorders such as depression, anxiety disorders, panic attacks. Obsessive compulsive disorder (OCD). Fluoxetine is an antidepressant drug of the same class, which is usually used for the same disorder. Clobazam is a benzodiazepine class of drugs, a group of tranquilizers, which is usually used to treat seizures and anxiety. Neurodex is a B vitamin supplement that contains vitamins B1, B6, and B12. It usually takes 4-6 weeks before the fluoxetine drug gives the maximum effect to overcome your symptoms.
Sertraline and fluoxetine have more or less the same side effects, namely headache, dizziness, weakness, drowsiness, nausea, stomach ache, diarrhea, difficulty sleeping. On the other hand, the side effects of clobazam are also almost similar, including drowsiness, weakness, anxiety, vomiting, hypotension, impaired balance. The symptoms of headaches that you are experiencing are likely to be side effects of the medication you are taking. Because consumed regularly every day of course these side effects can occur every day. These side effects usually slowly improve within a few weeks. It is very likely that you will be tempted to stop taking this drug yourself without a doctor's advice because of the annoying side effects, however, you should not stop using this drug suddenly without your doctor's advice because it can cause withdrawal symptoms and symptoms that you experience previously can worsen .
You can try to get enough rest for 7-9 hours every day, keep consuming food and drinks regularly, and try to manage stress well to help relieve headaches. You can also take paracetamol according to the recommendations on the medicine package to relieve annoying headaches. Avoid using other drugs without doctor's advice and please continue to take this medicine as directed. If these symptoms do not improve for more than 1 week or if there are severe headaches that make it difficult to move, then you should please consult with your psychiatrist again. The doctor will return to question and answer on you to better understand your condition. The doctor may re-adjust the drug dosage or provide other treatments.
I hope this helps.